| Model Number |
D334TRM |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/09/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the changeout procedure for the device, due to elective replacement indicator (eri), the right ventricular lead could not be removed from the header.A bone saw was used to cut away the header to expose the tip of the lead.The lead could then be pushed out without any damage.The lead was tested with the new device with no abnormality.The device was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The returned device had a damaged connector.The returned device indicated a missing grommet.The returned device indicated a damaged grommet.The returned device indicated a missing set screw.If information is provided in the future, a supplemental report will be issued.